MAUDE Adverse Event Report: DEPUY RAYNHAM ¿ 1219655 PFCSIG +/-2FEMOFFSET STMBLT; KNEE OTHER IMPLANT

DEPUY RAYNHAM ¿ 1219655 PFCSIG +/-2FEMOFFSET STMBLT; KNEE OTHER IMPLANT
Catalog Number 960771
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der stated that the bolt attaching femoral stem to femoral component snapped off (96-0771).It was also stated that there was a loosening occurred from bone to cement interface.Cement is of competitor.Surgeon left tibial component and patella and removed everything else and placed new femoral component and insert in.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFCSIG +/-2FEMOFFSET STMBLT
Common Device Name
KNEE OTHER IMPLANT
Manufacturer (Section D)
DEPUY RAYNHAM ¿ 1219655
325 paramount drive
raynham MA 02767
MDR Report Key6851152
Report Number1818910-2017-24258
Device Sequence Number18843330
Product Code JWH
UDI-Device Identifier10603295233909
UDI-Public10603295233909
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number960771
Device Lot Number330070R
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/09/2017
Supplement Date Received by Manufacturer09/25/2017
Initial Report FDA Received Date09/08/2017
Supplement Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight83